Journal article icon

Journal article

PASSIVE QUASI-FREE STATES OF THE CAR ALGEBRA WITH DISCRETE HAMILTONIANS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2977/prims/1195177846

Authors


Journal:
PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES
Volume:
22
Issue:
3
Pages:
487-506
Publication date:
1986-09-05
DOI:
ISSN:
0034-5318
URN:
uuid:0561e81d-66b8-45ff-a8b7-a08b96532d26
Source identifiers:
15871
Local pid:
pubs:15871

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP